# SDR HAIHEEA9841

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fin Assy
- Part number: 206023126102
- Condition: Corrosion
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY CORROSION THROUGH EXISTING METAL.  SKIN BEYOND LIMITS.
